I’m really tired. One of the nasty side effects of Nardil is insomnia. It usually happens at a higher dose than the one I’m on now, so when the insomnia hit me earlier this week it caught me off guard. I’ve always been one to get at least 7 to 8 hours of sleep a night. This week, however, I’ve been getting between 4 and 6. It’s starting to take it’s toll on my system.
It’s hard enough being overworked, underpaid, and undervalued at work but when you throw insomnia into the mix, it just makes it all so much worse. Last week I felt so great. Both the depression and anxiety lifted. I was euphoric. Everything seemed to be going well. I felt like I was going in the right direction.
Now the depression has really swept back in and the anxiety is starting to creep back as well. I’m starting to lose a little bit of hope.
On a lighter note I got my tattoo finished last Sunday. The session went great. I’m running a half-marathon this Sunday, which should be interesting due to my fatigue. I have been training fairly consistently over the last few months but this past week I’ve sort of given up a bit but that’s okay because I should be resting this week anyway.
I’m really stressed about my job and school situation. I have four more classes to take to graduate. My original plan was to take two classes in the Fall, one in the Spring, and one in the summer. I’m making very little money at this point at work so getting financial aid would help, but I really don’t know if I can handle taking two classes in the Fall plus work full time. (I have to take at least two classes to be eligible for aid.) I also desperately need to get some experience in the library.
So I am thinking about taking one class in the Fall plus volunteer at a library, and then one internship in the Fall and one in the summer as well, and then take my final course the following Fall. So I won’t graduate until December 2012. This seems ideal, but I’d like to find a new job that pays more. I started looking for jobs earlier this week, which always puts me into a foul mood to begin with, but the insomnia and subsequent depression has kind of put a damper on that.
Ugh. I’ll stop complaining.
You must be logged in to post a comment.